MAUDE Adverse Event Report: GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER

GREATBATCH MEDICAL MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE; INTRODUCER, CATHETER
Model Number 1000182-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 01/03/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after going transeptal but before ablation the patient's blood pressure dropped slightly and a pericardial effusion was noted.A pericardial effusion was performed and the case was continued.The mobicath steerable sheath was used as part of this procedure.The following bwi devises were also in use: stsf, carto, and smart ablate generator.

Brand Name
MOBICATH BIDIRECTIONAL GUIDING SHEATH, SMALL CURVE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key6257666
Report Number2183787-2017-00002
Device Sequence Number899670
Product Code DYB
UDI-Device Identifier10846835012385
UDI-Public(01)10846835012385(17)170310(10)W3379647
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130559
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2017
Device Model Number1000182-001
Device Catalogue NumberD140010
Device Lot NumberW3379647
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2017
Initial Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;